# SDR REXA04006

- Difficulty date: March 21, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N8390F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT CREW RECEIVED AN AURAL OIL PRESSURE WARNING FOR THE LT ENGINE.  OIL PRESSURE WAS OBSERVED TO BE FLUTUATING BETWEEN 25 TO 30 PSI.  FLT CREW PERFORMED AN IN-FLT SHUTDOWN, DECLARED AN EMERGENCY AND WAS CLEARED INTO MSP.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT MSP.  MX FOUND THE LT ENGINE TO BE LOW ON OIL.  THE ENGINE WAS SERVICED AND A GROUND RUN LEAK CHECK WAS PERFORMED.  GROUND RUN REVEALED OIL LEAK AT ENGINE DRIVEN HYDRAULIC PUMP TO ACCESSORY GEARBOX MATING FLANGE DUE TO A BROKEN O-RING.  O-RING REPLACED, ENGINE TOPPED OFF WITH OIL AND ANOTHER GROUND RUN PERFORMED, WITH SATISFACTORY RESULTS.  ENGINE HAS BEEN PLACED ON DAILY OIL WATCH AND CHIP DETECTOR MONITORING FOR NEXT 50 FLT HRS.  (M)
